# SDR ASAA0480258

- Difficulty date: April 4, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB0872538
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FUEL ACCESS PANEL NR 1414 IS CORRODED.  REMOVED AND REPLACED ACCESS PANEL PER SRM 51-22-2A.  (M)
